JournalsrsmupVol. 131pp. 193–208

Poincaré polynomials of stable map spaces to Grassmannians

  • Alberto López Martín

    Tufts University, Medford, USA
Poincaré polynomials of stable map spaces to Grassmannians cover
Download PDF

Abstract

In this paper, we give generating functions for the Betti numbers of M0,0(G(k,n),d)\overline{M}{_{0,0}({{G}(k,n)},d)} , the moduli stack of zero pointed genus zero degree dd stable maps to the Grassmannian G(k,n){{G}(k,n)} for d=2d=2 and 33.

Cite this article

Alberto López Martín, Poincaré polynomials of stable map spaces to Grassmannians. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 193–208

DOI 10.4171/RSMUP/131-11